MAUDE Adverse Event Report: BIOMET 3I 3I T3 NON-PLATFORM SWITCHED TAPERED IMPLANT 6 X 8.5MM; DENTAL IMPLANT

BIOMET 3I 3I T3 NON-PLATFORM SWITCHED TAPERED IMPLANT 6 X 8.5MM; DENTAL IMPLANT
Model Number BOST685
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Information (3190)
Date of Event 02/07/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet complaint (b)(4).Patient's weight was not provided.A summary investigation has been completed for lack of primary stability events that do not allege a deficiency with the implant and identified that the reported event is likely due to biological factors which have an adverse effect on implant stability or is related to surgical technique and insertion torque.Due to a wide range of external factors (non-design/ non-manufacturing related), identifying a definitive root cause is generally not possible.Should additional information be received which indicates that the device may have caused or contributed to the event, an additional report will be submitted.
 
Event or Problem Description
It was reported that after attempting to submerge the implant, it was unable to be placed due to a lack of primary stability.It was not indicated if the patient would return for a new implant.Tooth #16.

Brand Name
3I T3 NON-PLATFORM SWITCHED TAPERED IMPLANT 6 X 8.5MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
MDR Report Key11258715
Report Number0001038806-2021-00142
Device Sequence Number3172362
Product Code DZE
UDI-Device Identifier00844868029748
UDI-Public(01)00844868029748(17)210926(10)2016090605(241)BOST685
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K122300
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/26/2021
Device Model NumberBOST685
Device Catalogue NumberBOST685
Device Lot Number2016090605
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/05/2021
Initial Report FDA Received Date02/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR